# SDR 0201796622

- Difficulty date: June 2, 2002
- Submitted: June 7, 2002
- Operation: Air carrier
- Aircraft: N622US
- Make and model: Boeing 747251B
- Aircraft serial: 21704
- Aircraft time: 88,718 hours, 14,839 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Switch
- Location: Nbr 3 Galley
- Stage of operation: UK
- Nature of condition: A
- Precautionary procedure: H

## Discrepancy

DURING FLIGHT, THE NBR 2 AFT COFFEEMAKER IN THE NBR 3 GALLEY OVERFLOWED AND SPARKS FLAMED OUT NEAR WARMER PAD AND THE CIRCUIT BREAKER POPPED. THE AIRCRAFT CONTINUED TO DESTINATION AND LANDED WITHOUT INCIDENT.    REPLACED THE SWITCH FOR PULL OUT HOT PLATE. OPERATIONAL CHECK GOOD.
